# SDR DXTA200300128

- Difficulty date: September 28, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600321
- Aircraft time: 7,860 hours, 6,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Part number: 7756024
- Part serial: NA
- Condition: Dirty
- Location: Cabin Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ENROUTE FROM PHL TO ACK, NOTICED A BURNING ELECTRICAL ODOR FOLLOWED BY THE EMERGENCY PRESSURIZATION LIGHT. ACCOMPLISHED AIR TURN BACK TO PHL CLEANED LINTS AND DEBRIS FROM 3RD HEAT EXCHANGER COOLING FINS, RAN AIRCRAFT WITH NO ABNORMAL INDICATIONS FROM THE AIR-CONDITIONING SYSTEM (HOT AND COLD, NORMAL AND MANUAL). ALL WORK PERFORMED IAW CE560 MM CHAPTER 21-11-00, 21-31-04 AND 21-51-00.
